# SDR V0XR20120422J0023

- Difficulty date: April 19, 2012
- Submitted: April 22, 2012
- Operation: General aviation
- Filed by: Avmax Montana, Inc, repair station V0XR413Y
- Aircraft: N368CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10075
- Aircraft time: 23,852 hours, 16,871 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: CC670341707S
- Condition: Corroded
- Location: Zone 100
- Part time: 23,852 hours, 16,871 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 LT BULKHEAD WEB CORRODED BEYOUND SERVICEABLE LIMITS.  R & R FS 280 LT BULHEAD WEB LAW SRM 51-42-06,  51-42-13,  51-42-21,  51-23-00, REO670-53-11-052.
